PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Gaps between primes in Beatty sequences

Volume 172 / 2016

Roger C. Baker, Liangyi Zhao Acta Arithmetica 172 (2016), 207-242 MSC: 11B05, 11L20, 11N35. DOI: 10.4064/aa7993-1-2016 Published online: 14 January 2016

Abstract

We study the gaps between primes in Beatty sequences following the methods in the recent breakthrough by Maynard (2015).

Authors

  • Roger C. BakerDepartment of Mathematics
    Brigham Young University
    Provo, UT 84602, U.S.A.
    e-mail
  • Liangyi ZhaoSchool of Mathematics and Statistics
    University of New South Wales
    Sydney, NSW 2052, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image